# SDR 2002F00395

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE CABIN FLOOR SUPPORT FS 1521, RBL 48.5-74.5 WAS FOUND TO HAVE LEVEL 2 CORROSION.  MAINTENANCE REPAIRED THE FLOOR SUPPORT AT FS 1521, RBL 48.5-74.5 IAW THE L1011 STRUCTURAL REPAIR MANUAL, 53-21-00, FIG 815.  (M)
